Seguir
Thomas Kalmes
Thomas Kalmes
Professor of Mathematics, Chemnitz University of Technology
Dirección de correo verificada de mathematik.tu-chemnitz.de - Página principal
Título
Citado por
Citado por
Año
Hypercyclic, mixing, and chaotic C0-semigroups induced by semiflows
T Kalmes
Ergodic theory and Dynamical Systems 27 (5), 1599-1631, 2007
572007
Hypercyclicity and mixing for cosine operator functions generated by second order partial differential operators
T Kalmes
Journal of mathematical analysis and applications 365 (1), 363-375, 2010
372010
On chaotic 𝐶₀-semigroups and infinitely regular hypercyclic vectors
T Kalmes
Proceedings of the American Mathematical Society 134 (10), 2997-3002, 2006
262006
Hypercyclic, mixing, and chaotic C0-semigroups
T Kalmes
192006
Power bounded weighted composition operators on function spaces defined by local properties
T Kalmes
Journal of Mathematical Analysis and Applications 471 (1-2), 211-238, 2019
152019
Strongly continuous semigroups on some Fréchet spaces
L Frerick, E Jordá, T Kalmes, J Wengenroth
Journal of Mathematical Analysis and Applications 412 (1), 121-124, 2014
152014
Some results on surjectivity of augmented semi-elliptic differential operators
L Frerick, T Kalmes
Mathematische Annalen 347 (1), 81-94, 2010
152010
Hypercyclic 𝐶₀-semigroups and evolution families generated by first order differential operators
T Kalmes
Proceedings of the American Mathematical Society 137 (11), 3833-3848, 2009
152009
The augmented operator of a surjective partial differential operator with constant coefficients need not be surjective
T Kalmes
Bulletin of the London Mathematical Society 44 (3), 610-614, 2012
142012
Dynamics of weighted composition operators on function spaces defined by local properties
T Kalmes
arXiv preprint arXiv:1712.06110, 2017
132017
Chaotic C0-semigroups induced by semiflows in Lebesgue and Sobolev spaces
J Aroza, T Kalmes, E Mangino
Journal of Mathematical Analysis and Applications 412 (1), 77-98, 2014
132014
Some results on surjectivity of augmented differential operators
T Kalmes
Journal of Mathematical Analysis and Applications 386 (1), 125-134, 2012
122012
Every P-convex subset of is already strongly P-convex
T Kalmes
Mathematische Zeitschrift 269 (3), 721-731, 2011
122011
Surjectivity of differential operators and linear topological invariants for spaces of zero solutions
T Kalmes
Revista Matemática Complutense 32, 37-55, 2019
112019
Universal zero solutions of linear partial differential operators
T Kalmes, M Niess
Kath. Univ., Math.-Geograph. Fak., 2009
92009
An approximation theorem of Runge type for kernels of certain non-elliptic partial differential operators
T Kalmes
Bulletin des Sciences Mathématiques 170, 103012, 2021
72021
Dynamics of shift operators on non-metrizable sequence spaces
J Bonet, T Kalmes, A Peris
Revista Matemática Iberoamericana 37 (6), 2373-2397, 2021
72021
On Banach spaces of vector-valued random variables and their duals motivated by risk measures
T Kalmes, A Pichler
72018
Linear topological invariants for kernels of convolution and differential operators
A Debrouwere, T Kalmes
Journal of Functional Analysis 284 (10), 109886, 2023
52023
Corrigendum to “Surjectivity of partial differential operators on ultradistributions of Beurling type in two dimensions”
T Kalmes
Studia Math 201, 87-102, 2010
52010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20